# SDR SIMA20140205008

- Difficulty date: February 5, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 25,483 hours, 17,925 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD STABILIZER  DRAG ANGLE CRACKED ON AFT END. REPAIRED IAW EO CR-55MR-038.
